Economics
Bibliographic Data
| ID | 9770957 |
|---|---|
| Authors | Harold L Johnson (Emory University Atlanta Georgia, corresponding author) |
| Year | 1982 |
| Volume | 464 |
| Issue | 1 |
| Pages | 235-236 |
| Publication date | 1982-11-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Annals of the American Academy of Political and Social Science (JOURNAL) |
| Journal identifiers | ISSN: 0002-7162 • E-ISSN: 1552-3349 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/0002716282464001061 |
| OpenAlex | W4251482289 |
| Language | EN |
| Highly cited | No |
|---|